Sexuality & Relationships Expert Forum
Penis Itch
About This Forum:

This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Penis Itch
I've had a strong itch in my penis for the last 2 months. I've used yeast infection creams and powder but it still itches and a little bit more after intercourse. Theres no ratch or bumps of any kind, just annoying itch. My girl moved in about 2 1/2 months ago and at the same time started to take birth control pills for the first time. She doesn't experience any itch, burning or signs of a yeast infection. We were apart for over 6 months but together before that and never had any problems at all. Could it be because of the birth control pills, or is there something wrong with me? Please i'll appreciate any information you can bring me!
Discussion is closed
Cancel
9 Answers
Page 1 of 1
242520 tn?1211304279


  If you have an itch- you need to see a physician and find out what it is. Why would you not? There is no way I can do a diagnosis from here-especially since I am not a physician or urologist.  

   I do know enough however, to say that a continuing itch is something to attend to since you don't know what it might be. You may have an allergy, a skin condition, or some chronic condition--all of which might be able to be treated if they were identified by a physician.

   For your own health , your girlfriend's health, and your piece of mind- don't you want to get a definitive answer-- and the right medicine to treat it?

   Go see a doctor- it's the right thing to do.
Discussion is closed
Cancel
Avatar universal
If your itch is lasting for 2months straight, w/no relief than it's not herpes.  Maybe yeast.  Maybe you are using some new creams, soaps, etc.??? An allergic reaction?  I would hate to say that you are allergic to your girlfriend.  That doesnt seem feasible.
Discussion is closed
Cancel
Avatar universal
i don't think i could be allergic to my girlfriend. We've been together for 4 years lived together for 3, apart for 6 months and we never had any problems before.
Discussion is closed
Cancel
Avatar universal
does your gf have any itching?
Discussion is closed
Cancel
Avatar universal
not at all! no signs of burning, itching, or discomfort.
Discussion is closed
Cancel
Avatar universal
well i think after this much time id see the dr. have you switched to a new brand of condoms or lube?
Discussion is closed
Cancel
Avatar universal
sometimes i get something of a mild itch, and it's always been the detergent i used. i found that the "free and clear" detergents don't do it to me.       l.e.
Discussion is closed
Cancel
127529 tn?1331844380
My husband has a similar problem, we have been together for 16 years and it started about 5 years into our relationship, actually about the time we moved and he got a new job. If we didn't have sex it wasn't too bad, but after sex it became really bad. He saw his doctor when things got really bad and was diagnosed with psoriasis. He was given steroid cream to use if he had a flare up. He doesn't get it quite as much nowadays (16 years and 1 child later we don't have sex as much either LOL!) but he does notice he gets a flare up when he is stressed. Also drinkning a fair bit of alcohol can trigger it too. The first thing you need to do is see the doc and find out exactly what it is and rule out yeast or STD. Then if it is something like an alergy or psoriasis you need to investigate what triggers it. Try wearing comdoms or using a water based lubricant during sex as friction can often make things worse too, see if this makes any difference.
Discussion is closed
Cancel
Avatar universal
I was also thinking of some type of fungal infection--male children can get them in their diaper area, so why can't an adult get them?  I would suggest seeing a dermatologist, because if you put the wrong kind of medication on it, it can make it worse.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank